×

Found 22 Documents (Results 1–22)

100
MathJax

Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains. (English. Russian original) Zbl 1332.35107

Sb. Math. 206, No. 8, 1123-1149 (2015); translation from Mat. Sb. 206, No. 8, 99-126 (2015).
MSC:  35J47 35D30 35J62
PDF BibTeX XML Cite
Full Text: DOI

Convergence of finite element approximations for generalized Marguerre-von Kármán equations. (English) Zbl 1325.74141

Ansari, Ali R. (ed.), Advances in applied mathematics. Selected papers based on the presentations at the 1st Gulf international conference on applied mathematics 2013, GICAM ’13, Kuwait City, Kuwait, in cooperation with the Society for Industrial and Applied Mathematics, SIAM, November 19–21, 2013. Cham: Springer (ISBN 978-3-319-06922-7/hbk; 978-3-319-06923-4/ebook). Springer Proceedings in Mathematics & Statistics 87, 97-106 (2014).
MSC:  74S05 35Q74
PDF BibTeX XML Cite
Full Text: DOI

An existence theorem for generalized von Kármán equations. (Un théorème d’existence pour les équations de von Kármán généralisées.) (French. Abridged English version) Zbl 1036.35002

MSC:  35A05 74K20 74G20 35Q72
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification